# SDR ASAA0956220

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,297 hours, 3,584 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TE PANEL SUPPORT AT RSS 289 CRACKED ON VERTICAL EDGE LOWER HOLE. REPLACED CRACKED FITTING.
